# SDR ZZDA2011404

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N169AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PIECE OF EMERGENCY FLOOR ILLUMINATION MISSING.  INSTALLED 15 INCH SECTION OF EMERGENCY FLOOR STRIP ILLUMINANT (REF B737 AMM 33-51-15).
